Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 33, NWS La Crosse, WI

June 8, 2005Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 8, 2005, 4:59 AM CDT for Wabasha County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2005, 4:59 AM CDT (09:59 UTC)
Expired
Jun 8, 2005, 5:46 AM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 080959
SVRARX
MNC157-081045-
/O.NEW.KARX.SV.W.0033.050608T0959Z-050608T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
459 AM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WABASHA COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 545 AM CDT

* AT 459 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 6 MILES WEST OF LAKE CITY TO 14 MILES NORTH OF
  ROCHESTER. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  JARRETT AND LAKE CITY AROUND 505 AM CDT...
  MILLVILLE AND WEST ALBANY AROUND 510 AM CDT...
  MAPLE SPRINGS AND COUNTY ROADS 33 AND 4 AROUND 515 AM CDT...
  THEILMAN AROUND 520 AM CDT...
  

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

LAT...LON 4451 9241 4436 9254 4421 9265 4421 9204
      4433 9196 4442 9212

$$

RIECK
4 follow-up statements
000 
WWUS53 KARX 081009
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 AM CDT WED JUN 8 2005

MNC157-081045-
/O.CON.KARX.SV.W.0033.000000T0000Z-050608T1045Z/
WABASHA MN-
509 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WABASHA COUNTY...

AT 509 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 4 MILES WEST OF LAKE CITY TO 14 MILES NORTH
OF ROCHESTER. THE SEVERE STORMS WERE MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...JARRETT AND LAKE CITY AROUND
515 AM CDT...MILLVILLE AND WEST ALBANY AROUND 520 AM CDT...MAPLE
SPRINGS AROUND 525 AM CDT...THEILMAN AROUND 530 AM CDT...ZUMBRO
BOTTOMS CAMPGROUND AND COUNTY ROADS 18 AND 4 AROUND 535 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4451 9241 4436 9254 4421 9265 4421 9204
      4433 9196 4442 9212

$$

RIECK
000 
WWUS53 KARX 081022
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 AM CDT WED JUN 8 2005

MNC157-081045-
/O.CON.KARX.SV.W.0033.000000T0000Z-050608T1045Z/
WABASHA MN-
522 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WABASHA COUNTY...

AT 522 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 5 MILES EAST OF LAKE CITY TO 16 MILES SOUTH
OF LAKE CITY. THE SEVERE STORMS WERE MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...ZUMBRO BOTTOMS CAMPGROUND AND
COUNTY ROADS 18 AND 4 AROUND 530 AM CDT...WABASHA AND KRUGER
CAMPGROUND AROUND 535 AM CDT...KELLOGG AROUND 540 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4452 9243 4437 9255 4422 9266 4422 9205
      4434 9197 4443 9213

$$
000 
WWUS53 KARX 081030
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
531 AM CDT WED JUN 8 2005

MNC109-081045-
/O.CON.KARX.SV.W.0034.000000T0000Z-050608T1045Z/
OLMSTED MN-
531 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR OLMSTED COUNTY...

EMERGENCY MANAGEMENT REPORTED

AT 531 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 14 MILES NORTHEAST OF ROCHESTER TO 11 MILES
SOUTH OF ROCHESTER. THE SEVERE STORMS WERE MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...I 90 EXIT 229 AND COUNTY
ROADS 137 AND 136 AROUND 540 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4418 9250 4403 9256 4386 9259 4386 9216
      4396 9213 4408 9213

$$


RIECK
000 
WWUS53 KARX 081046
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
546 AM CDT WED JUN 8 2005

MNC157-081056-
/O.EXP.KARX.SV.W.0033.000000T0000Z-050608T1045Z/
WABASHA MN-
546 AM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS EXPIRED...

THE THUNDERSTORMS THAT HAD BEEN SEVERE HAVE WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS EXPIRED.

LAT...LON 4452 9243 4437 9255 4422 9266 4422 9205
      4434 9197 4443 9213

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:55 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 8, 2:55 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
255 AM CDT WED JUN 8 2005

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES...ALONG WITH THE THREAT
FOR FLOODING AND SEVERE WEATHER.

A RIDGE OF HIGH PRESSURE AT 500 MB HOLDS FAST OVER THE EAST COAST
INTO THE WEEKEND...KEEPING A TROUGH OFF TO THE WEST...AND THE LOCAL
AREA UNDER SOUTHWEST FLOW. THIS IS SIGNIFICANT AS IT WILL CONTINUE
TO USHER ANY SHORTWAVES MOVING THROUGH THE MEAN FLOW ACROSS THE
REGION. ALSO...A COLD FRONT PROGGED TO MOVE THROUGH THE UPPER
MISSISSIPPI RIVER VALLEY TONIGHT WOULD/COULD GET HUNG UP ACROSS THE
REGION...HAVING LITTLE REASON TO CONTINUE ITS EASTWARD MOVEMENT.
THIS BOUNDARY WOULD THEN SERVE AS A FOCUS FOR SHOWER/STORM CHANCES
THROUGH THE WEEKEND.

CURRENTLY...LINE OF THUNDERSTORMS MAKING STEADY PROGRESS EAST...FROM
THE NORTHERN PLAINS INTO CENTRAL MN/NORTHERN IA. THESE STORMS SHOULD
HOLD TOGETHER...ALTHOUGH LIKELY WEAKEN SOMEWHAT...AND MOVE ACROSS
THE FORECAST AREA THIS MORNING. THE ATMOSPHERE ACROSS THE AREA IS
NOT AS FAVORABLE FOR SEVERE WEATHER AS IT WAS EARLIER...BUT SOME
ISOLATED SEVERE THUNDERSTORMS CAN/T BE RULED. MEANWHILE...THE WARM
FRONT SET UP APPROXIMATELY WHERE IT WAS EXPECTED TO LAST NIGHT AND
EARLY THIS MORNING...RUNNING FROM AROUND SD INTO CENTRAL WI. GOOD
ISENTROPIC LIFT AND MOISTURE TRANSPORT INTO AND OVER THE BOUNDARY
HAS NOT ONLY AIDED SOME SEVERE WEATHER...BUT CONTINUED TO FUEL
STORMS AND APPRECIABLE RAIN AMOUNTS. GENERALLY...AREAS NORTH OF AN
OWATONNA TO BLACK RIVER FALLS LINE WERE THE AREAS IN THE FORECAST
AREA THAT RECEIVE THE HIGHEST RAIN AMOUNTS. A FLOOD WATCH WAS ISSUED
TO COVER THESE COUNTIES THROUGH MIDNIGHT TONIGHT. IN ADDITION...
STORMS ARE CONTINUING TO FIRE OVER PARTS OF WEST CENTRAL WI...LIKELY
FROM OUTFLOW BOUNDARIES FROM THE PREVIOUS CONVECTION. ALL IN ALL...A
STORMY MORNING FOR THE REGION.

A COLD FRONT...EXTENDING FROM AN AREA OF LOW PRESSURE OVER ND...WILL
SLIDE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY TONIGHT. DECENT LOW
LEVEL MOISTURE TRANSPORT WILL CONTINUE AHEAD OF THE FRONT...ALTHOUGH
NOT ON THE ORDER OF WHAT IS/HAS OCCURRED EARLY THIS MORNING. SURFACE
PW/S APPROACH 1.5 INCHES THOUGH...STILL ALLUDING TO THE POTENTIAL
FOR SOME HEAVY RAINS. SBCAPES ARE PROGGED TO REBOUND TO 3000+ J/KG
AHEAD OF THE FRONT FOR THIS AFTERNOON/EARLY EVENING. THE FRONT COULD
SPARK MORE SHOWERS AND STORMS FOR LATE THIS AFTERNOON/EVENING AS A
RESULT. SEVERE WEATHER WILL AGAIN BE POSSIBLE. ALTHOUGH THE
ANTICIPATED STORMS WILL NOT SET UP IN AN WEST-EAST LINE LIKE THE
STORMS OF LAST NIGHT...ANY ADDITIONAL HEAVY RAINFALL OVER THE
ALREADY SATURATED GROUND TO THE NORTH WILL HAVE TO POTENTIAL TO
PRODUCE SOME FLOODING.

THE FRONT WILL SLIDE EAST OF THE REGION OVERNIGHT TONIGHT...BUT ITS
SOUTHERN EXTENT WILL LINGER ACROSS THE AREA. THE LOW LEVEL JET AND
850 MB MOISTURE TRANSPORT POINT TO AN MCS DEVELOPING OVER THE MO
RIVER VALLEY...AND ITS THIS COMPLEX AND ITS ASSOCIATED MCV THAT LOOK
TO TRACK ALONG THIS LINGERING BOUNDARY NORTHEAST. THIS WILL BE THE
CHANCE FOR YET MORE SHOWERS/STORMS TO THE REGION FOR THU AFTERNOON.
INSTABILITY CONTINUES HIGH NEAR AND SOUTH OF THIS SURFACE
BOUNDARY...WHICH WILL AGAIN AID CONVECTION...AND ALSO THE SEVERE
POSSIBILITIES.

THE SHOWER/STORM CHANCES WILL LINGER THROUGH THURSDAY
EVENING...WHILE YET ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO
DEVELOP OVER NEB. THIS COMPLEX AND ITS MCV WILL THEN TRACK NORTHEAST
ALONG THE FRONT...AND AGAIN...ACROSS THE FORECAST AREA...FOR FRI
AFTERNOON AND EVENING. SEVERE WEATHER CHANCES? WITH SBCAPE EXPECTED
TO CLIMB INTO THE 2000+ K/KG RANGE...IT WILL CERTAINLY BE A
POSSIBILITY.

OVERALL...A THE VERY ACTIVE WEATHER PATTERN WILL PERSIST FOR THE
REST OF THE WORK WEEK...AN ACTUALLY INTO THE WEEKEND. HEAVY RAINS TO
THE NORTH FROM LAST NIGHT AND EARLY THIS MORNING LENDS SOME CONCERNS
TO FLOODING FROM ANY CONVECTION FROM TODAY/TONIGHT...SO FLOOD WATCH
CONTINUES THROUGH MIDNIGHT. AMPLE INSTABILTY WILL ALSO SUPPORT
SEVERE CHANCES FOR THE NEXT FEW DAYS. WELCOME TO SUMMER.

.LONG TERM...SATURDAY THROUGH TUESDAY

EXTENDED MODELS IN FAIRLY GOOD AGREEMENT WITH THE OVERALL WEATHER
PATTERN FOR THE WEEKEND INTO THE EARLY PART OF NEXT WEEK. THE AREA
SHOULD STAY UNDER A SOUTHWEST FLOW THROUGH THE WEEKEND...WITH A
TROUGH TO THE WEST...AND RIDGE OVER THE EAST COAST. PROBABLY THE
MOST SIGNIFICANT FEATURE INDICATED BY THE VARIOUS MODELS IS A
SHORTWAVE TROUGH MOVING THROUGH THE MAIN TROUGH...WHICH WOULD SLIDE
INTO THE REGION BY 00Z TUES. DGEX AND EXTENDED GFS IN GOOD AGREEMENT
HERE...ALTHOUGH THE ECMWF IS FLATTER IN THE FLOW...NOT INDICATING AS
STRONG A WAVE. ENSEMBLE COMPONENTS FAVOR THE DGEX/GFS
SOLUTION...AND WILL SIDE WITH THAT SOLUTION FOR NOW. BOTTOM LINE
FOR THE AREA...THIS WOULD KEEP THE REGION UNDER AN ACTIVE WEATHER
PATTERN...AND PLACE MONDAY NIGHT/TUESDAY AS THE MOST FAVORABLE
SHOWER/STORM TIME. TEMPERATURES LOOK TO BE A BIT COOLER...BUT CLOSE
TO THE SEASONABLE NORMALS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL MIDNIGHT TONIGHT...
     WIZ017-029-032>034.
MN...FLOOD WATCH UNTIL MIDNIGHT TONIGHT...
     MNZ079.
IA...NONE.

&&

RIECK
Hazardous weather outlook, Jun 8, 4:57 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
457 AM CDT WED JUN 8 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-091100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
457 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND CENTRAL AND SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF STORMS FROM MINNESOTA WILL MOVE ACROSS THE AREA EARLY
THIS MORNING. ALTHOUGH INSTABILITIES ARE WEAK...WINDS ALOFT ARE
SUPPORTIVE OF SOME STORMS REACHING SEVERE LEVELS...WITH THE MAIN
THREAT BEING FROM DAMAGING WINDS AND POSSIBLY LARGE HAIL. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE.

LATER TODAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
THIS COMBINED WITH NUMEROUS LEFTOVER OUTFLOW BOUNDARIES FROM THIS
MORNINGS STORMS WILL BE THE FOCAL POINT FOR MORE THUNDERSTORMS.
STRONG INSTABILITIES WILL ONCE AGAIN DEVELOP BY AFTERNOON AND WITH
FAVORABLE WINDS ALOFT...EXPECT SOME OF THE STORM TO ONCE AGAIN
BECOME SEVERE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS ALONG WITH HEAVY RAINFALL THAT COULD PRODUCE LOCALIZED
FLOODING. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONTAL BOUNDARY WILL REMAIN NEAR THE AREA THROUGH EARLY NEXT
WEEK. THIS FRONT WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND
THUNDERSTORMS. SOME OF WHICH COULD BE SEVERE AT TIMES ALONG WITH
PRODUCING LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS MORNING AND THEN AGAIN
THIS AFTERNOON AND THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING

In the hours before

Local storm report, Jun 7, 11:00 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     MAZEPPA                 44.27N 92.54W
06/07/2005  60 MPH           WABASHA            MN   LAW ENFORCEMENT

            REPORTED VIA COUNTY SHERIFF.

&&

SHEA
Local storm report, Jun 7, 11:32 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1132 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     FLASH FLOOD      MAZEPPA                 44.27N 92.54W
06/07/2005                   WABASHA            MN   LAW ENFORCEMENT

            3.13 INCHES OF RAIN REPORTED VIA COUNTY SHERIFF DEPT.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:18 PM CDTSevere Thunderstorm WarningARXWabasha, Winona57 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningARXOlmsted26 min
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningARXOlmsted30 min
Jun 7, 9:07 PM CDTFlash Flood WarningARXWabasha113 min
Jun 7, 10:07 PM CDTSevere Thunderstorm WarningARXWabasha53 min
Jun 8, 12:02 AM CDTSevere Thunderstorm WarningARXWabasha43 min
Jun 8, 4:24 AM CDTSevere Thunderstorm WarningARXDodge37 min
Jun 8, 5:07 AM CDTSevere Thunderstorm WarningARXOlmsted38 min
Jun 8, 5:20 AM CDTFlash Flood WarningARXWabasha3 hr
Jun 8, 6:13 AM CDTSevere Thunderstorm WarningARXFillmore32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.